# SDR DALA2017052704314

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 33,462 hours, 29,550 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LE AT ZFS 52 HAS MANY WORN FASTENER HOLES, COUNTER SINKS, AND LOOSE FASTENERS.  LT & RT SIDES, ABOVE & BELOW THE SEAM.  REPAIRED IAW PRI 558868-14, REV 0.
